Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Brown discharge and cramping during pregnancy

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5627 Questions
i am 7 weeks pregnant, started losing a brown discharge 4 days ago but it started when i was due for my period or should have been due i should say and is slightly heavier now with a slight pinkish tinge to it but not much, it stops when ive been laying down but as soon as i get up in the morning its back. i had mild cramping for two days but the cramping has stopped now.
Posted Sun, 25 Aug 2013 in Menstruation and Miscarriage
Answered by Dr. Aarti Abraham 46 minutes later

Thanks for writing to us.

With what you describe about your symptoms, your previous 5 miscarriages and the age , please visit the ER or see an OB / GYN immediately.

You are at high risk for a miscarriage, and this sounds like it could be the beginning of one.
For a normal lady, I would have said that mild bleeding / spotting in the first trimester often is benign, but given the high risk situation here, please ensure that this is not a pregnancy mishap again.
Needless to say, please rest,avoid intercourse or any stress.

Take care.

Please revert if you have any doubts.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor